# SDR IPXA2017071019137

- Difficulty date: June 22, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: AFA776818
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE,M RT BODY FAIRING ATTACH BRACKET IS CRACKED AT BS 1661.  REMOVED, FABRICATED, AND REPLACED THE ATTACH BRACKET IAW DWG AFA7768, AND SRM 51-33-01.
